# SDR 2006UALA00248

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, J-SHAPED WEB HAS CRACK ABOVE STRAP BETWEEN STA 294.5 AND 312 (294.5+9 INCHES), STR 4L.    REPLACED WEB AT FS 294.5 TO FS 312 STR 4L REF SRM 51-40-02 AND DWG 50-08261.
